Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150

  [Search Papers]
1411. S. Rouhani and M.R. Rahimi Tabar,
Logarithmic Correlation Functions in Two-Dimensional Turbulence
Phys. Lett. A 224(1997), 331-336  [abstract]   
arXive.org link: hep-th/9606154 [ abs, src, ps, others], cited by
IPM/P-1996/038
 
1412. F. Ardalan and A.H. Fatollahi,
Point-Like Structure in Strings and Non-Commutative Geometry
Phys. Lett. B 408(1997), 157-163  [abstract]   
arXive.org link: hep-th/9610181 [ abs, src, ps, others], cited by
IPM/P-1996/036
 
1413. H. Salehi,
Problems of Dynamics Generally Covariant Quantum Field Theory
Int. J. Theor. Phys. 36(1997), 143-155  [abstract]   
IPM/P-1996/034
 
1414. M. Alishahiha,
On Te Picard-Fuchs Equations of the SW Models
Phys. Lett. B 398(1997), 100-103  [abstract]   
arXive.org link: hep-th/9609157 [ abs, src, ps, others], cited by
IPM/P-1996/033
 
1415. H. Arfaei and M.M. Sheikh-Jabbari,
Different D-Branes Interactions
Phys. Lett. B 394(1997), 288-296  [abstract]   
arXive.org link: hep-th/9608167 [ abs, src, ps, others], cited by
IPM/P-1996/032
 
1416. M. Alimohammadi and M. Khorrami,
N-Point Functions of Two Dimensional Yang-Mills Theories in Riemann Surfaces
Int. J. Mod. Phys. A 12(1997), 1959-1965  [abstract]   
arXive.org link: hep-th/9606071 [ abs, src, ps, others], cited by
IPM/P-1996/028
 
1417. M.R. Rahimi Tabar and S. Rouhani,
A Logarithmic Conformal Field Theory Solution for Two-Dimensional Magnetohydrodynamics in the Presence of the Alf'ven Effect
Europhys. Lett. 37(1997), 447-451  [abstract]   
arXive.org link: hep-th/9606143 [ abs, src, ps, others], cited by
IPM/P-1996/023
 
1418. A. Aghamohammadi, M. Khorrami and A. Shariati,
SLh(2) Symmetric Torsionless Connections
Lett. Math. Phys. 40(1997), 95-99  [abstract]   
IPM/P-1996/020
 
1419. A. Shafiekhani and M.R. Rahimi Tabar,
Logarithmic Operators in Conformal Field Theory and the W Algebra
Int. J. Mod. Phys. A 12(1997), 3723-3738  [abstract]   
arXive.org link: hep-th/9604007 [ abs, src, ps, others], cited by
IPM/P-1996/017
 
1420. V. Karimipour,
A Solvable Hamiltonian System Integrability and Action-Angle Variables
J. Math. Phys. 38(1997), 1577-1582  [abstract]   
arXive.org link: hep-th/9604092 [ abs, src, ps, others], cited by
IPM/P-1996/016
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.